Blow-up of solutions for the Kirchhoff equation of $q$-Laplacian type with nonlinear dissipation

Volume 94 / 2002

Abbes Benaissa, Salim A. Messaoudi Colloquium Mathematicum 94 (2002), 103-109 MSC: 35L35, 35L70. DOI: 10.4064/cm94-1-8


We establish the blow-up of solutions to the Kirchhoff equation of $q$-Laplacian type with a nonlinear dissipative term $(|u_{t}|^{l-2}u_{t})_{t}-M(\| A^{1/2}u\| _{2}^{2})A u + |u_{t}|^{\beta } u_{t}=|u|^{p} u$, $x\in {\mit \Omega }$, $t> 0.$


  • Abbes BenaissaDepartment of Mathematics
    Djillali Liabes University
    P.O. Box 89, Sidi Bel Abbes 22000, Algeria
  • Salim A. MessaoudiMathematical Sciences Department
    Dhahran 31261, Saudi Arabia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image